# SDR AALA20101126TUL06

- Difficulty date: November 26, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 32,811 hours, 13,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STATION 927 RIGHT BUTTLINE 51 TO RIGHT BUTTLINE 35.  SPLICED IN NEW SECTION OF FLOORBEAM PER EA B737-53-0141175.
